| Model Number |
DLP11W14R |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Deformation (2976); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of a dlp cannula kit the customer reported a crack/break/hole in the packaging.The c rack/break/hole was 4 mm in size.The customer also reported a kink just before the y connector.The kink was not in the location of the sutures.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that there were no missing or wrong devices or components in the package.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information b5.Medtronic received information that prior to use of a dlp cannula kit the customer reported a crack/break/hole in the packaging.The crack/break/hole was 4mm in size.The customer also reported a kink just before the y connector.The kink was not in the location of the sutures.The device was replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there were no missing or wrong devices or components in the package.Medtronic received additional information that the device was never used on any patient as the issue was discovered when packaging was opened.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.